# SDR QXEA2010112900811

- Difficulty date: November 21, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,586 hours, 10,464 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL GEAR RETRACTION THE LT RED (UNSAFE) GEAR LIGHT ILLUMINATED FOR 5 SECONDS THEN EXTINGUISHED.  THE LT AMBER (DOOR) LIGHT THEN ILLUMINATED FOR 5 SECONDS THEN EXTINGUISHED. C/W TC- SB84-32-81 ON WO 110090,  REPLACEMENT OF INLINE RESTRICTOR WITH CHECK VALVE - MODSUM 4-113671.  C/W LANDING GEAR OPS CHECK IAW AMM TASK 32-31-00-710-801.  CHECKS GOOD.  C/W MANY GEAR SWINGS,  FOUND NO FAULTS IN PSEU,  COULD NOT DUPLICATE,  GEAR LIGHTS NORMAL. RETURNED TO SERVICE.
